# SDR CALA2017040400843

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N36447
- Make and model: Boeing 737924ER
- Aircraft serial: 31650
- Aircraft time: 17,092 hours, 6,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER FLOOR LIGHTS AT ROW 28-34 WILL NOT EXTINGUISH. RESET ELT AT AFT FLT ATT STATION. OPS GOOD.
